# SDR SCNA20250828341

- Difficulty date: August 25, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 74,164 hours, 26,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRIP IN FWD GALLEY BETWEEN NICKLE BOARD AND AISLE RUNNER DAMAGED, TRIP HAZARD.   REPLACED STRIP BETWEEN NICKLE BOARD AND AISLE RUNNER IAW AMM25-27-15 OK FOR SVC
